Zero Divisor Graphs Based on General Hyperrings‎

Document Type : Original Article


Payam nor university, Kashan


‎This paper introduces the concepts of reproduced general hyperring and valued-orderable general hyperring and investigates some properties of these classes of general hyperrings‎. ‎It presents the notions of‎ ‎zero divisors and zero  divisor graphs are founded on the absorbing elements of general hyperrings‎. ‎General hyperrings can have more than one zeroing element‎, ‎and therefore‎, ‎based on the zeroing elements‎, ‎multiple zero divisors can be obtained‎. ‎In this study‎, ‎we  discuss the isomorphism of zero divisor graphs based on the diversity of divisors of zero divisors‎. ‎The non-empty  intersection of the set of absorbing elements and the hyperproduct of zero divisors of general hyperrings play a major  role in the production of zero divisor graphs‎. ‎Indeed it investigated a type classification of zero divisor graphs based on  the finite general hyperrings‎. 
‎We discuss the finite reproduced general hyperrings‎, ‎investigate their zero divisor graphs‎, ‎and show that an infinite reproduced general hyperring can have a finite zero divisor graph‎.


[1] M. Akram, W.A. Dudek, Intuitionistic fuzzy left k-ideals of semirings, Soft Computing, 12 (2008), 881–890. DOI:10.1007/s00500-007-0256-x.

[2] M. Akram, W.A. Dudek, Intuitionistic fuzzy hypergraphs with applications, Information Sciences, 218 (2013), 182–193. DOI:10.1016/j.ins.2012.06.024.

[3] M. Akram, H.S. Nawaz, Implementation of single-valued neutrosophic soft hypergraphs on human nervous system, Artificial Intelligence Review, 56 (2022), 1387–1425. DOI:10.1007/s10462-022-10200-w.

[4] R. Ameri, M. Hamidi, H. Mohammadi, On hyperideals of (finite) general hyperrings, Mathematics Interdisciplinary Research, 6 (2021), 257–273. DOI: 10.22052/MIR.2021.240436.1269.

[5] D.F. Anderson, A. Badawi, The n-zero-divisor graph of a commutative semigroup, Communications in Algebra, 50(10) (2022), 4155–4177. DOI:10.1080/00927872.2022.2057521.

[6] D.D. Anderson, M. Naseer, Beck’s coloring of a commutative ring, Journal of Algebra, 159 (1993), 500–514. DOI:10.1006/jabr.1993.1171.

[7] M.F. Atiyah, I.G. MacDonald, Introduction to commutative algebra, Addison-Wesley, Reading, MA, 1969.

[8] S. Banerjee, Spectra and topological indices of comaximal graph of Zn, Results in Mathematics, 77(111) (2022). DOI:10.1007/s00025-022-01649-w.

[9] E. Bartnicka, A. Matras, The distant graph of the projective line over a finite ring with unity, Results in Mathematics, 72 (2017), 1943–1958. DOI:10.1007/s00025-017-0717-1.

[10] B. Davvaz, V. Leoreanu-Fotea, Hyperring theory and applications, International Academic Press, USA, 2007.

[11] M. Hamidi, R. Ameri, H. Mohammadi, Hyperideal-based intersection graphs, Indian Journal of Pure and Applied Mathematics, Springer, 54(1) (2022), 120–132. DOI:10.1007/s13226-022-00238-5.

[12] M. Hamidi, A. Borumand Saeid, On derivable tree, Transactions on Combinatorics, 8(2) (2019), 21–43. DOI:10.22108/TOC.2019.113737.1601.

[13] M. Hamidi, A. Borumand Saeid, Graphs derived from multirings, Soft Computing, 25 (2021), 13921–13932. DOI:10.1007/s00500-021-06361-5.

[14] E. Korkmaz, On the extended zero-divisor graph of strictly partial transformation semigroup, Turkish Journal of Mathematics, 46 (2022), 2264–2271. DOI:10.55730/1300-0098.3267.

[15] A. Matraś, A. Siemaszko, The cayley graph of neumann subgroups, Results in Mathematics, 76(89) (2021). DOI:10.1007/s00025-021-01390-w.

[16] J. Mittas, Sur certaines classes de structures hypercompositionelles, Proc. Acad. Athens, 48 (1973), 298–318.

[17] J.C.B. Oropeza, Zero-one laws for random k-partite graphs, Moscow Journal of Combinatorics and Number Theory, 10(4) (2022), 315–337. DOI: 10.2140/moscow.2021.10.315.

[18] A. Patil, A.l. Khairnar, P.S. Momale, Zero-divisor graph of a ring with respect to an automorphism, Soft Computing, 26 (2022), 2107–2119. DOI:10.1007/s00500-021-06680-7.

[19] R. Radha, N.M. Rilwan, Frequency assignment model of zero divisor graph, Journal of Applied Mathematics, 2021 (2021), 1–8. DOI:10.1155/2021/6698815.

[20] S.J. Rasovica, I. Cristea, Hypernear-rings with a defect of distributivity, Filomat, 32(4) (2018), 1133–1149. DOI: 10.2298/FIL1804133J.

[21] K. Selvakumar, P. Gangaeswari, G. Arunkuma, The Wiener index of the zero-divisor graph of a finite commutative ring with unity, Discrete Applied Mathematics, 311(15) (2022), 72–84. DOI:10.1016/j.dam.2022.01.012.

[22] T. Vougiouklis, On some representations of hypergroups, Annales scientifiques de l’Universite de Clermont-Ferrand 2, tome 95, serie Mathematiques, 26 (1990), 21–29.